# SDR AALA202104269014

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,156 hours, 14,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FLIGHT ATTENDANT SERVICE PANEL 1L DOOR INDICATED LOW PRESSURE. VERIFIED BOTTLE PRESSURE IS IN YELLOW. ACCOMPLISHED SERVICING OF 1L DOOR ASSIST BOTTLE IAW AMM 52-10-00.
